Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

2 results for “Ramasamy Mohan Raj”

Set a search alert
Research ArticleOpen accessIn the author namesGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviIn several ways, related fixed point theorems on two or three metric spaces have been demonstrated. By applying contractive condition of integral type for class of weakly compatible maps in uncompleted intuitionistic fuzzy metric spaces without considering any continuous mappings, in this paper, we verify some frequent fixed point theorems for different mappings. …Journal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,847 accessesView PDFCite